# SDR EIA2001080

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 59121665
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND RIGHT ELEVATOR BOTTOM FAIRING WORN WITH DELAMINATION PRESENT AND RIVETS POPPED.  METAL AND METAL LAMINATED HOT BOND REPAIR MADE PER ECRA 933-55-080-2 REV A AND DC9 SRM 51-70-2 PAGE 183.  (M)
